# SDR TSAA0334197

- Difficulty date: December 7, 2003
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N826AL
- Make and model: Boeing 737282C
- Aircraft serial: 23051
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Obstructed
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, N
- Precautionary procedure: C

## Discrepancy

FLT 220 - HNL-OGG - F/O AIRSPEED AT 70 KTS, CAPTAINS AIRSPEED AT 100KTS.  ABORTED T/O AND RETURNED TO GATE.  INSPECTED F/O PITOT SYSTEM.  FLUSHED OUT DEBRIS FROM SYSTEM.  OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
